MathSciNet Relay Station
MathSciNet bibliographic data
MR461544 (57 #1529) 57E99 (55D10)
Cooke, George Replacing homotopy actions by topological actions. Trans. Amer. Math. Soc. 237 (1978), 391–406.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement